Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
non-homogeneous space; generalized fractional operator; weight
Summary:
Let $\mu $ be a nonnegative Borel measure on $\mathbb R^d$ satisfying that $\mu (Q)\le l(Q)^n$ for every cube $Q\subset \mathbb R^n$, where $l(Q)$ is the side length of the cube $Q$ and $0<n\leq d$. \endgraf We study the class of pairs of weights related to the boundedness of radial maximal operators of fractional type associated to a Young function $B$ in the context of non-homogeneous spaces related to the measure $\mu $. Our results include two-weighted norm and weak type inequalities and pointwise estimates. Particularly, we give an improvement of a two-weighted result for certain fractional maximal operator proved in W. Wang, C. Tan, Z. Lou (2012).
References:
[1] Bernardis, A., Dalmasso, E., Pradolini, G.: Generalized maximal functions and related operators on weighted Musielak-Orlicz spaces. Ann. Acad. Sci. Fenn., Math. 39 (2014), 23-50. DOI 10.5186/aasfm.2014.3904 | MR 3186804 | Zbl 1297.42029
[2] Bernardis, A., Hartzstein, S., Pradolini, G.: Weighted inequalities for commutators of fractional integrals on spaces of homogeneous type. J. Math. Anal. Appl. 322 (2006), 825-846. DOI 10.1016/j.jmaa.2005.09.051 | MR 2250620 | Zbl 1129.42395
[3] Bernardis, A. L., Lorente, M., Riveros, M. S.: Weighted inequalities for fractional integral operators with kernel satisfying Hörmander type conditions. Math. Inequal. Appl. 14 (2011), 881-895. DOI 10.7153/mia-14-73 | MR 2884902 | Zbl 1245.42009
[4] Bernardis, A. L., Pradolini, G., Lorente, M., Riveros, M. S.: Composition of fractional Orlicz maximal operators and $A_1$-weights on spaces of homogeneous type. Acta Math. Sin., Engl. Ser. 26 (2010), 1509-1518. DOI 10.1007/s10114-010-8445-4 | MR 2661130 | Zbl 1202.42035
[5] Cruz-Uribe, D., Fiorenza, A.: The $A_\infty$ property for Young functions and weighted norm inequalities. Houston J. Math. 28 (2002), 169-182. MR 1876947 | Zbl 1041.42009
[6] Cruz-Uribe, D., Fiorenza, A.: Endpoint estimates and weighted norm inequalities for commutators of fractional integrals. Publ. Mat., Barc. 47 (2003), 103-131. DOI 10.5565/PUBLMAT_47103_05 | MR 1970896 | Zbl 1035.42015
[7] Cruz-Uribe, D., Pérez, C.: On the two-weight problem for singular integral operators. Ann. Sc. Norm. Super. Pisa, Cl. Sci. (5) 1 (2002), 821-849. MR 1991004 | Zbl 1072.42010
[8] García-Cuerva, J., Martell, J. M.: Two-weight norm inequalities for maximal operators and fractional integrals on non-homogeneous spaces. Indiana Univ. Math. J. 50 (2001), 1241-1280. DOI 10.1512/iumj.2001.50.2100 | MR 1871355 | Zbl 1023.42012
[9] Gorosito, O., Pradolini, G., Salinas, O.: Weighted weak-type estimates for multilinear commutators of fractional integrals on spaces of homogeneous type. Acta Math. Sin., Engl. Ser. 23 (2007), 1813-1826. DOI 10.1007/s10114-005-0741-z | MR 2352296 | Zbl 1134.42319
[10] Gorosito, O., Pradolini, G., Salinas, O.: Boundedness of the fractional maximal operator on variable exponent Lebesgue spaces: a short proof. Rev. Unión Mat. Argent. 53 (2012), 25-27. MR 2987152 | Zbl 1256.42030
[11] Hardy, G. H., Littlewood, J. E., Pólya, G.: Inequalities. Cambridge Mathematical Library, Cambridge University Press, Cambridge (1988). MR 0944909 | Zbl 0634.26008
[12] Lorente, M., Martell, J. M., Riveros, M. S., Torre, A. de la: Generalized Hörmander's conditions, commutators and weights. J. Math. Anal. Appl. 342 (2008), 1399-1425. DOI 10.1016/j.jmaa.2008.01.003 | MR 2445285 | Zbl 1141.42013
[13] Lorente, M., Riveros, M. S., Torre, A. de la: Weighted estimates for singular integral operators satisfying Hörmander's conditions of Young type. J. Fourier Anal. Appl. 11 (2005), 497-509. DOI 10.1007/s00041-005-4039-4 | MR 2182632 | Zbl 1096.42006
[14] Mateu, J., Mattila, P., Nicolau, A., Orobitg, J.: BMO for nondoubling measures. Duke Math. J. 102 (2000), 533-565. DOI 10.1215/S0012-7094-00-10238-4 | MR 1756109 | Zbl 0964.42009
[15] Meng, Y., Yang, D.: Boundedness of commutators with Lipschitz functions in non-homogeneous spaces. Taiwanese J. Math. 10 (2006), 1443-1464. DOI 10.11650/twjm/1500404567 | MR 2275138 | Zbl 1131.47034
[16] Nazarov, F., Treil, S., Volberg, A.: Cauchy integral and Calderón-Zygmund operators on nonhomogeneous spaces. Int. Math. Res. Not. 1997 (1997), 703-726. DOI 10.1155/S1073792897000469 | MR 1470373 | Zbl 0889.42013
[17] Nazarov, F., Treil, S., Volberg, A.: Weak type estimates and Cotlar inequalities for Calderón-Zygmund operators on nonhomogeneous spaces. Int. Math. Res. Not. 1998 (1998), 463-487. DOI 10.1155/S1073792898000312 | MR 1626935 | Zbl 0918.42009
[18] Pérez, C.: Two weighted inequalities for potential and fractional type maximal operators. Indiana Univ. Math. J. 43 (1994), 663-683. DOI 10.1512/iumj.1994.43.43028 | MR 1291534 | Zbl 0809.42007
[19] Pérez, C.: Weighted norm inequalities for singular integral operators. J. Lond. Math. Soc., II. Ser. 49 (1994), 296-308. DOI 10.1112/jlms/49.2.296 | MR 1260114 | Zbl 0797.42010
[20] Pérez, C.: Endpoint estimates for commutators of singular integral operators. J. Funct. Anal. 128 (1995), 163-185. DOI 10.1006/jfan.1995.1027 | MR 1317714 | Zbl 0831.42010
[21] Pérez, C.: On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted $L^p$-spaces with different weights. Proc. Lond. Math. Soc., III. Ser. 71 (1995), 135-157. DOI 10.1112/plms/s3-71.1.135 | MR 1327936 | Zbl 0829.42019
[22] Pérez, C.: Sharp estimates for commutators of singular integrals via iterations of the Hardy-Littlewood maximal function. J. Fourier Anal. Appl. 3 (1997), 743-756. DOI 10.1007/BF02648265 | MR 1481632 | Zbl 0894.42006
[23] Pérez, C., Pradolini, G.: Sharp weighted endpoint estimates for commutators of singular integrals. Mich. Math. J. 49 (2001), 23-37. DOI 10.1307/mmj/1008719033 | MR 1827073 | Zbl 1010.42007
[24] Pradolini, G.: Weighted inequalities and pointwise estimates for the multilinear fractional integral and maximal operators. J. Math. Anal. Appl. 367 (2010), 640-656. DOI 10.1016/j.jmaa.2010.02.008 | MR 2607287 | Zbl 1198.42011
[25] Pradolini, G., Salinas, O.: Maximal operators on spaces of homogeneous type. Proc. Am. Math. Soc. 132 (2004), 435-441. DOI 10.1090/S0002-9939-03-07079-5 | MR 2022366 | Zbl 1044.42021
[26] Tolsa, X.: BMO, $H^1$, and Calderón-Zygmund operators for non doubling measures. Math. Ann. 319 (2001), 89-149. DOI 10.1007/s002080000144 | MR 1812821 | Zbl 0974.42014
[27] Yang, D., Yang, D., Hu, G.: The Hardy Space $H^1$ with Non-doubling Measures and Their Applications. Lecture Notes in Mathematics 2084, Springer, Cham (2013). DOI 10.1007/978-3-319-00825-7 | MR 3157341 | Zbl 1316.42002
[28] Wang, W., Tan, C., Lou, Z.: A note on weighted norm inequalities for fractional maximal operators with non-doubling measures. Taiwanese J. Math. 16 (2012), 1409-1422. DOI 10.11650/twjm/1500406741 | MR 2951145 | Zbl 1266.42050
Partner of
EuDML logo